STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #6 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5531-G-609 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/26/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported dissatisfaction with their knee replacement.Additional comments: "behind the knee - some pain.Less stiffness and pain but hears clicking and feels loose.Recent doctor visit/ x-rays confirm joint is fine.".
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: triathlon cr fem comp #7 l-cem; cat#5510f701 ; lot#alk4l.Triathlon prim tib baseplate - cemented; cat#5520-b-600 ; lot#tuhya.Triathlon asymmetric x3 patella; cat#5551-g-381 ; lot#vh4d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned to the manufacturer.